S Srinivasan - A remark on goldbach's problem II

hrj:110 - Hardy-Ramanujan Journal, January 1, 1984, Volume 7 - 1984 - https://doi.org/10.46298/hrj.1984.110
A remark on goldbach's problem II

Authors: S Srinivasan

In this paper, we give an alternative proof of a theorem of R. Balasubramanian and C. J. Mozzochi


Volume: Volume 7 - 1984
Published on: January 1, 1984
Imported on: March 3, 2015
Keywords: square-free numbers,Ramanujan's sum,[MATH] Mathematics [math]


Share

Consultation statistics

This page has been seen 54 times.
This article's PDF has been downloaded 64 times.